APM  Vol.5 No.14 , December 2015
Matrices Associated with Moving Least-Squares Approximation and Corresponding Inequalities
Abstract: In this article, some properties of matrices of moving least-squares approximation have been proven. The used technique is based on known inequalities for singular-values of matrices. Some inequalities for the norm of coefficients-vector of the linear approximation have been proven.
Cite this paper: Nenov, S. and Tsvetkov, T. (2015) Matrices Associated with Moving Least-Squares Approximation and Corresponding Inequalities. Advances in Pure Mathematics, 5, 856-864. doi: 10.4236/apm.2015.514080.

[1]   Alexa, M., Behr, J., Cohen-Or, D., Fleishman, S., Levin, D. and Silva, C.T. Point-Set Surfaces.

[2]   Levin, D. The Approximation Power of Moving Least-Squares.

[3]   Levin, D. Mesh-Independent Surface Interpolation.

[4]   Levin, D. (1999) Stable Integration Rules with Scattered Integration Points. Journal of Computational and Applied Mathematics, 112, 181-187.

[5]   Fasshauer, G. (2003) Multivariate Meshfree Approximation.

[6]   Lu, L.-Z. and Pearce, C.E.M. (2000) Some New Bounds for Singular Values and Eigenvalues of Matrix Products. Annals of Operations Research, 98, 141-148.

[7]   Merikoski, J.K. (2004) Ravinder Kumar, Inequalities for Spreads of Matrix Sums and Products. Applied Mathematics E-Notes, 4, 150-159.

[8]   Jabbari, F. (2015) Linear System Theory II. Chapter 3: Eigenvalue, Singular Values, Pseudo-Inverse. The Henry Samueli School of Engineering, University of California, Irvine.

[9]   Hartman, P. (2002) Ordinary Differential Equations. Second Edition, SIAM, Philadelphia, Pennsylvania, United States.